Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

19 yr old, pot smoker, bed wet occasionally. Are weed and bed wetting related and how to quit ?

Hi, quick question....I m 19 and a pot smoker, and been smoking for exactly one year. I also have another problem, I wwet the bed on occasion. does weed and bed wetting have a relationship, if so, how to fix it, and please give tips on how to stop smoking, I have reason cause my new girlfriend wants me to, but its hard :-(
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  638
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response
There is no link between bed wetting and pot, actually some Californian physicians prescribe weed to cure bed wetting (with not so good results).
The drug most linked to bed wetting is GHB, in second place alcohol.
With regard to stop smoking, it is not clear to me if you are referring to pot smoking or sigarette smoking. There are good way to stop both, but stopping tobacco is definetly harder because of addiction and may require the help of your doctor.
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor